I've had very simimalr symptoms....tiredness.....I've had very simimalr symptoms....tiredness...dizzyness, inability to concentrate...I thoguht i was coming down with something but a few days after stopping those symtomps seemed to disappear...
Have been on medication change from Losec to Tecta . 20 min. After the first pill I had a Severe jolt to my heart . Tried to take it for 3days but had to stop as the heart problem Continued . I am off for two days but still have the problem . The f
Some doctors do not think that these medications can cause wicked side effects. I went and spoke to my pharmacist who was extremely helpful and spent an hour with me talking about all of my concerns and made me feel a lot better. I thought I was goi
Dexilant side effects are becoming worse. Wicked, wicked, bone pain, headaches, ear pressure. Back to the drawing board. Running out of options. Trying to avoid surgery. Anybody have any ray of hope for something that works with limited to no si
The odd heart palpitaion problem which lead to bad headaches. Couldn't take Tecta for long. Didn't work all day and I just didn't feel right. Have taken a lot of different PPIs and currently on Dexilant. Seems to be okay. A few headaches but fee
I've been prescribed Tecta just the other day (knowing full well this would be what the good old doc would default to when I presented him with my symptoms - which point to an ulcer) After reading all of your comments and being skeptical to begin wit
Looking for help.. Have been taking PPIs for years and years. All after time causing wicked side effects. From skin infections, UTIs, headaches, flu like, weight gain, sometimes needing help to get out of bed due to stiffness and the list goes on
Hows everyone doing with the cutting back??. The first day i skipped a dose it was burning so much by evening that I had to take a Zantac. The next day my husband convinced me that maybe I should follow the GI's instructions but instead of taking d
Good point. Its only my first day of skipping a dose and the burning is starting a bit already (despite eating only a small healthy amount). Sadly getting off PPIs might not be an option for me yet. I'm hoping that my stomach has healed (had gastrits
My doctor suggested the same thing, but said I should alternate taking it 2 days, then not taking it 1 day, then 2, then 1, etc. for a bit before doing it every other day. It makes it less hard on your system.
Thanks for responding!!! I read somewhere about weaning off onto Zantac first. But when I asked the GI she said that Zantac is weaker (of course, that was my point) and that you can develop a tolerance to it. Alternating days on and off Tecta soun
as with you, i was told to double up(twice the bad news) its time to take control of the situation. drugs can be very helpful but enough is enough. i will take alternate days until my month runs out, then thats it.
I've tried a few different PPIs, but mainly took Tecta for 5 months now for bile reflux. I'm also low on energy, am dizzy alot, hair is falling out, and have constant stomach pain. The stomach pain bothers me so much that I need to take a sleeping
OK SO THIS IS A REAL REPORT REGARDING MY EXPERIENCE WITH TECTA. I HAVE BEEN TAKING IT ONCE A DAY FOR 10 MONTHS. I HAVE RUN OUT OF ENERGY, AM DIZZY ALOT, MY HAIR HAS BEEN FALLING OUT, I HAVE SEVERE STOMACH PAIN. MY DOCTOR REALLY DID NOT ADDRESS M
After taking Prevacid for the past 12 years for severe acid reflux (my upper sphincter does not close), I seem to have developed some resistance to it, as it only works for about 16 hours now instead of 24. This made sleeping difficult, so I started
I have stopped taking Tecta after 3 weeks. I was feeling very dizzy, aches and pains, flu likr symptoms, and headaches... I am feeling 100% better in less than 3 days after stopping this medication. It did not my heartburn but gav
I dont know if it is from Tecta but I have been tired all the time since I started taking it. Since all other similar medicines have the same side effect possibility not sure where to go.
Afeccion cardiaca,pues a pesar de hacer ejercicio se me bloquearon las arterias,por mucho colesterol y tuvieron que hacerme un cateterismo, tengo once años de que me detectaron la enfermedad. He perdido masa muscular pero nado ycamino dos o tres ve
What do You think about Tecta? Join the discussion!blog comments powered by Disqus
No comments have been provided.